# SDR USAA2013071800001

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 53,569 hours, 21,277 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY LIGHT AT SEAT ROW 26 INOPERATIVE.  MX REPLACED EMERGENCY LIGHT HARNESS AT SEAT 26L.  OPS CHECKED GOOD.  IAW ESPM 20-33-22.
